# SDR SWI2024F01128

- Difficulty date: September 24, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,411 hours, 15,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H I/B BEAM FR.12-20. (C-CHECK RO 10/15/2024) (FILED CLOSED)REMOVED AND REPLACED THE R/H I/B BEAM FR.12-20. REF EMB SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE CHANGE REQUIRED.
